# SDR ASAA2019072130109

- Difficulty date: July 21, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,061 hours, 14,593 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF #1 ILLUMINATES FAIL FAIL WHEN SELECTED. HOWEVER CAN SWITCH FREQ AND TUNE AND HEAR SPEAKER ON HF2 WITH SAME FREQUENCY, AND FAIL FAIL ILLUMINATES AGAIN. GROUNDED - YES. ON DEFERRAL.
